MathSciNet Relay Station
MathSciNet bibliographic data
MR2423358 (2009e:34154) 34D23 (34K18 37G15 37N25 92D25)
Xu, Rui; Ma, Zhien Stability and Hopf bifurcation in a ratio-dependent predator-prey system with stage structure. Chaos Solitons Fractals 38 (2008), no. 3, 669–684.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement